Minimizers of a Class of Constrained Vectorial Variational Problems: Part I

Hichem Hajaiej, Peter A. Markowich, Saber Trabelsi

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we prove the existence of minimizers of a class of multiconstrained variational problems. We consider systems involving a nonlinearity that does not satisfy compactness, monotonicity, neither symmetry properties. Our approach hinges on the concentration-compactness approach. In the second part, we will treat orthogonal constrained problems for another class of integrands using density matrices method. © 2014 Springer Basel.
Original languageEnglish (US)
Pages (from-to)81-98
Number of pages18
JournalMilan Journal of Mathematics
Volume82
Issue number1
DOIs
StatePublished - Apr 18 2014

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Minimizers of a Class of Constrained Vectorial Variational Problems: Part I'. Together they form a unique fingerprint.

Cite this